Modeling nonlinear in Bowman’s paradox: the case of Pakistan

Mahmood, FarrukhORCID: https://orcid.org/0000-0002-9100-2786 and Kunst, Robert M.ORCID: https://orcid.org/0000-0001-6831-2471 (2023) Modeling nonlinear in Bowman’s paradox: the case of Pakistan. Empirical Economics, 64 (5), pp. 2357-2372. DOI: 10.1007/s00181-022-02308-3

[img] Text
mahmood-kunst-2023-modeling-nonlinear-bowmans-paradox-the-case-pakistan.pdf
Restricted to repository staff only

Download (560kB)
Item Type: Article in Academic Journal
Keywords: Bowman’s paradox, Prospect theory, Modeling nonlinear relationship
Classification Codes (e.g. JEL): G32, C58
Research Units: Current Research Groups > Macroeconomics and Business Cycles
Date Deposited: 21 Feb 2024 13:06
Last Modified: 21 Feb 2024 13:06
DOI: 10.1007/s00181-022-02308-3
ISSN: 0377-7332
URI: https://irihs.ihs.ac.at/id/eprint/6904

Actions (login required)

View Item View Item